# SDR FDEA201112045138

- Difficulty date: December 4, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727247
- Aircraft serial: 21329
- Aircraft time: 74,865 hours, 47,295 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Skin
- Part number: 652818417
- Condition: Dented
- Location: Aft Air Stair Do
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR SKIN HAS PROTRUDING DENT ON RT SIDE BS1323 CUT OUT DAMAGED AREA AT AFT AIRSTAIR SKIN, RT SIDE BS 1323 IAW SRM 52-10-2, FIG 3.  FABRICATED DOUBLER REPAIR IAW SRM 52-10-2, FIG 3 AND 52-10-1, FIG 3.  INSTALLED DOUBLER REPAIR IAW SRM 52-10-2, 
FIG 3.
